# SDR 2005FA0000622

- Difficulty date: April 20, 2005
- Submitted: May 3, 2005
- Operation: General aviation
- Aircraft: N189JR
- Make and model: Beech F90
- Aircraft serial: LA61
- System (JASC): 3520 · Passenger Oxygen System
- Part: Bushing
- Part number: 100801D40218
- Condition: Missing
- Location: Control Cable
- Component: Oxygen System, Beech
- Component part number: 1095600001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATED PASSENGER OXYGEN SYSTEM MASKS DEPLOYING WHEN SYSTEM ARMED.  FOUND MANUAL CONTROL CABLE BUSHING MISSING AND PREVENTING MANUAL CONTROL CABLE FROM OPERATING VALVE THROUGH FULL TRAVEL.  ALSO, FOUND WIRING TO PASSENGER OXYGEN SHUTOFF VALVE AND BAROMETRIC SWITCH NOT CONNECTED CORRECTLY.  REWIRED BAROMETRIC SWITCH AND OXYGEN SHUTOFF VALVE AND CONTROL IAW MM.  SYSTEM OPS CHECK OK.  HAVE PREVIOUSLY NOTED SIMILAR PROBLEMS FOLLOWING SCHEDULED MAINT THIS AREA.  (K)
